Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What are the natural supplements for Attention Deficit Hyperactivity Disorder and anxiety?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I am looking for a supplement/supplements that help with A.D.H.D and anxiety. I've tried many different medications and never seemed to work for me and the side affects were very bothersome to me. I want to go for more of a natural pill anyway. If you can help me that would be great. Thanks for your time.
Posted Thu, 23 Jan 2014 in Mental Health
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: Clarifications Detailed Answer: Hello, Thanks for using health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. However I would require a couple of more details to help you in answering your query in a better justified way. 1) What is your current age? 2) What medicines have your tried and how much was the benefit? 3) Are the symptoms increasing or decreasing or staying the same? Hope to hear from you at your earliest convenience. Regards and wish you good health, Dr. Srikanth Reddy MD Neuro-Psychiatrist and Sexologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor